# SDR YENA20111220398

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 10,308 hours, 6,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 006431
- Condition: Failed
- Location: Cabin
- Part time: 7,602 hours, 4,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1712 SDQ-MCO, ON GROUND MAINTENANCE CHECK FOUND FWD LT DOOR EMERGENCY EXIT IDENTIFIER SIGN INOP.  REMOVED AND REPLACED POWER UNIT IAW AMM 33-50-01.  OPS CHECK GOOD.
